Alert archive / Mississippi / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 78, NWS Jackson, MS

March 15, 2025Kemper County, Neshoba County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 15, 2025, 1:22 AM CDT for Kemper County, Neshoba County, Mississippi. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2025, 1:22 AM CDT (06:22 UTC)
Expired
Mar 15, 2025, 2:15 AM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Kemper County, MS, Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 117 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 1:35 AM CDTTSTM WND DMG4 Sw Wahalak, MSReport of culvert washed away blocking the roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

559 
WUUS54 KJAN 150622
SVRJAN
MSC069-099-150715-
/O.NEW.KJAN.SV.W.0078.250315T0622Z-250315T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
122 AM CDT Sat Mar 15 2025

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Western Kemper County in east central Mississippi...
  Neshoba County in east central Mississippi...

* Until 215 AM CDT.

* At 121 AM CDT, a severe thunderstorm was located over Bethsaida, or
  7 miles northeast of Union, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Forestdale, Damascus, Herbert Springs, and Tucker around 125 AM 
  CDT.
  Bluff Springs around 130 AM CDT.
  Preston around 135 AM CDT.
  De Kalb around 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.

&&

LAT...LON 3267 8865 3258 8892 3258 8922 3274 8927
      3293 8897 3292 8893 3293 8893 3293 8843
TIME...MOT...LOC 0621Z 231DEG 42KT 3265 8902 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SAS
1 follow-up statement
013 
WWUS54 KJAN 150705
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
205 AM CDT Sat Mar 15 2025

MSC069-099-150715-
/O.EXP.KJAN.SV.W.0078.000000T0000Z-250315T0715Z/
Kemper MS-Neshoba MS-
205 AM CDT Sat Mar 15 2025

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KEMPER AND NESHOBA
COUNTIES WILL EXPIRE AT 215 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.

&&

LAT...LON 3267 8865 3258 8892 3258 8922 3274 8927
      3293 8897 3292 8893 3293 8893 3293 8843
TIME...MOT...LOC 0705Z 231DEG 42KT 3297 8856 

$$

SAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 12:54 AM CDT, 28 minutes earlier.

Area forecast discussion, Mar 15, 12:54 AM CDT, 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1254 AM CDT Sat Mar 15 2025

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 858 PM CDT Fri Mar 14 2025

Tornado Watch 33 remains in effect over roughly the western 2/3 of
the area until 10 PM. Though several updrafts have attempted to
take root mainly along and west of the MS River, a capping
inversion and modest forcing have prevented sustained convective
initiation throughout much of the early evening. More recently,
however, a few cells have broken through the cap and attained
greater depth across southeast AR and northwest MS. Mesoanalysis
and near term guidance suggest this is where greater forcing will
provide more opportunity for development over the next several
hours. Over the southern half of the watch, greater uncertainty
exists, because forcing is somewhat weaker and the 00z KJAN RAOB
indicated a cap persists. However, there are currently a few
cells near and along the MS River which have some potential to
take off, though they have not become as deep as the northern
cells.

As the low level jet increases and midlevel heights fall
overnight, it will be more likely for convection to flourish. High
res guidance has more consistently favored areas north of I-20,
closer to a passing shortwave, for greater coverage. Still, if
any cells become established further south, they would have
similar instability and shear to take advantage of as storms to
the north. All modes of severe weather, including tornadoes, will
be possible where these storms occur. Following expiration time
for the current watch, additional Tornado Watches are possible if
not likely overnight for some portion of the area. /DL/

&&

.DISCUSSION...
Issued at 442 PM CDT Fri Mar 14 2025

Through Saturday: A severe weather/tornado outbreak is expected.
There will be an increasing threat for storms as we go through
this evening, but the more significant severe weather threat,
including the potential for long track strong to violent
tornadoes, continues to be advertised for Saturday.

Unusually strong westerlies and cyclonic flow extending from the
east Pacific across the southern CONUS into our region will drive
a powerful central CONUS cyclone and create a volatile set-up for
severe weather. The most uncertain part of the forecast has been
related to the potential for supercell initiation late this
afternoon, but confidence is increasing that we will see at least
a few severe storms given convective development now over central
LA at the nose of a moisture-rich boundary layer now surging
inland. These storms will continue to develop and pose a risk for
all severe types as they move across the forecast area through the
evening and into the overnight, including the potential for strong
tornadoes, and a moderate risk has been added to northern portions
of the area overnight. There should be window "less" severe threat
very late tonight into early Saturday with the current forcing
mechanisms shifting east as we wait for the next round of stronger
ascent.

Saturday remains the day of greatest concern as strong ascent,
strong deep layer shear, and very favorable thermodynamics will
support the development of scattered supercell thunderstorms
capable of producing strong/violent long-tracked tornadoes,
damaging winds, and large hail. It is difficult to be specific
with timing for Saturday as there will likely be a barrage of
convective precip that develops around mid morning in a
restrengthening low level waa regime along axis of strongest low
level moisture convergence roughly along and northwest of the
Natchez Trace Parkway. This axis will buckle north and westward
before the strongest cyclonic vorticity advection pushes activity
quickly eastward during the afternoon.

A high risk for severe weather is now being advertised Saturday
in the greater threat area for violent tornadoes over east central
into southeast MS where supercells will have great access to the
most unstable air and backed low level flow. Scattered to
numerous discrete supercells are likely to develop in the warm
sector, and given the fast cell motions and classic nature of the
storms, would expect the potential for long tornado tracks, so
this continues to be messaged. Will also add that gradient winds
outside of storms will be very strong, especially with any daytime
heating and mixing. Heavy rainfall has become some less of a
concern with more of a cellular storm mode being indicated by
guidance and have trimmed back the heavy rainfall graphic to
reflect this. There is high confidence that the trough will swing
through and bring a quick end to convective rainfall Friday
evening.

Sunday through Thursday: The cyclonic upper level flow
responsible for the severe weather will give way to a long stretch
of upper level ridging and anticyclonic flow as we go through
early to mid next week. This will bring seasonably mild to warm
days and cool nights along with dry conditions Mon-Wed before the
next shortwave trough can bring the next rain chances. No
significant storms/rainfall are expected with this system as of
now, and it should be followed by a chilly thermal trough with
perhaps some frost potential. /EC/

&&

.AVIATION...
(06Z TAFS)
Issued at 1254 AM CDT Sat Mar 15 2025

MVFR stratus deck is spreading northward across the area and will
stick around for much of the day. S winds will be gusty throughout
the day until a cold front pushes through this afternoon, with
wind shifting to W. Numerous TS are expected across the region,
especially during the late morning and afternoon hours Saturday.
Some storms will be severe with tornadoes, large hail and 50+ kt
wind. VFR conditions may return toward the end of the TAF period
Saturday evening. /DL/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       51  65  40  71 /  40   0   0   0
Meridian      52  68  39  69 /  70   0   0   0
Vicksburg     50  64  40  71 /  20   0   0   0
Hattiesburg   54  73  41  73 /  40   0   0   0
Natchez       51  65  40  71 /  10   0   0   0
Greenville    49  60  40  68 /  30   0   0   0
Greenwood     50  61  38  69 /  50   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

DL/EC

In the hours before

Local storm report, Mar 14, 11:38 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1138 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     Tornado          5 N Belzoni             33.25N 90.50W
03/14/2025                   Humphreys          MS   Storm Chaser

            Multiple reports of a tornado ongoing north
            of Belzoni.

&&

DL
Local storm report, Mar 14, 11:55 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1155 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     Tornado          1 ENE Phillipston       33.40N 90.26W
03/14/2025                   Leflore            MS   Storm Chaser

            Trees snapped, powerlines downed, and sheet
            metal debris in a field along Phillipston
            Rd.

&&

DL
Special weather statement, Mar 15, 12:36 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
1236 AM CDT Sat Mar 15 2025

MSZ049>051-056-150630-
Scott MS-Smith MS-Newton MS-Rankin MS-
1236 AM CDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NEWTON...SOUTHEASTERN RANKIN...
NORTHWESTERN SMITH AND SCOTT COUNTIES THROUGH 130 AM CDT...

At 1236 AM CDT, Doppler radar was tracking a strong thunderstorm near
Polkville, or 13 miles southwest of Morton, moving northeast at 55
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Pulaski and Polkville around 1240 AM CDT.
  Homewood and Morton around 1245 AM CDT.
  Forest around 1250 AM CDT.
  Lake around 100 AM CDT.
  Conehatta and Lawrence around 105 AM CDT.
  Stratton, Decatur, and Prospect around 115 AM CDT.
  Little Rock and Union around 120 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 AM CDT for central
Mississippi.

&&

LAT...LON 3230 8911 3206 8978 3218 8994 3257 8954
      3255 8892 3252 8892
TIME...MOT...LOC 0536Z 239DEG 49KT 3218 8977

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DB
Local storm report, Mar 15, 12:51 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1251 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     Tornado          4 SW Elliott            33.65N 89.80W
03/15/2025                   Carroll            MS   Trained Spotter

            Multiple reports of a tornado crossing I-55
            northwest of Duck Hill. Several large trees
            downed, and a tractor trailer truck was
            overturned.

&&

DL
Local storm report, Mar 15, 12:59 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1259 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     Tornado          2 N Valley Hill         33.53N 90.07W
03/15/2025                   Carroll            MS   Local Official

            Roof removed from a house and steel framed
            shop damaged north of a solar farm along US
            82 near Valley Hill.

&&

DL
Local storm report, Mar 15, 1:07 AM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
107 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     Tornado          1 NW Elliott            33.69N 89.76W
03/15/2025                   Grenada            MS   Storm Chaser

            Houses heavily damaged in the Elliott area.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSpecial Weather StatementJANBolivar55 min
Mar 14, 8:31 PM CDTSpecial Weather StatementJANSunflower59 min
Mar 14, 9:28 PM CDTSpecial Weather StatementJANIssaquena, Sharkey62 min
Mar 14, 10:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington62 min
Mar 14, 11:11 PM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower64 min
Mar 14, 11:58 PM CDTTornado Warning Tornado observedJANCarroll, Grenada, Leflore, Montgomery, Webster62 min
Mar 15, 12:28 AM CDTTornado WarningJANGrenada47 min
Mar 15, 12:36 AM CDTSpecial Weather StatementJANNewton, Scott54 min
Mar 15, 12:47 AM CDTSevere Thunderstorm WarningJANRankin, Scott43 min
Mar 15, 1:26 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Winston64 min
Mar 15, 1:31 AM CDTSpecial Weather StatementJANScott44 min
Mar 15, 1:44 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston61 min
Mar 15, 2:12 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston29 min
Mar 15, 2:22 AM CDTSpecial Weather StatementJANNewton38 min
Mar 15, 2:38 AM CDTSevere Thunderstorm WarningJANLowndes52 min
Mar 15, 2:57 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Newton63 min
Mar 15, 3:16 AM CDTSpecial Weather StatementJANGrenada29 min
Mar 15, 3:33 AM CDTSpecial Weather StatementJANLowndes27 min
Mar 15, 5:16 AM CDTSpecial Weather StatementJANBolivar29 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningJANWashington56 min
Mar 15, 6:21 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington54 min
Mar 15, 7:14 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower46 min
Mar 15, 7:56 AM CDTFlash Flood WarningJANWashington4 hr
Mar 15, 7:56 AM CDTSevere Thunderstorm WarningJANWashington64 min
Mar 15, 7:57 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Mar 15, 8:30 AM CDTFlash Flood WarningJANBolivar4 hr
Mar 15, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington41 min
Mar 15, 8:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Washington61 min
Mar 15, 9:06 AM CDTSpecial Weather StatementJANCarroll, Grenada, Holmes39 min
Mar 15, 9:10 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Mar 15, 9:32 AM CDTWind AdvisoryJANAttala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more9 hr
Mar 15, 9:43 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington62 min
Mar 15, 9:50 AM CDTTornado WarningJANIssaquena, Sharkey, Washington55 min
Mar 15, 10:07 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower53 min
Mar 15, 10:26 AM CDTTornado Warning Considerable damage threatJANHumphreys, Leflore, Sharkey, Sunflower, Washington64 min
Mar 15, 10:41 AM CDTRiver Flood WarningJANCarroll, Leflore49 hr
Mar 15, 10:56 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more64 min
Mar 15, 10:59 AM CDTTornado WarningJANFranklin, Jefferson, Lincoln61 min
Mar 15, 11:04 AM CDTTornado WarningJANHolmes, Humphreys, Issaquena, Sharkey, Washington36 min
Mar 15, 11:08 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower67 min
Mar 15, 11:18 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower57 min
Mar 15, 11:25 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington4 hr
Mar 15, 11:38 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Yazoo67 min
Mar 15, 11:50 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Yazoo55 min
Mar 15, 11:56 AM CDTTornado WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Mar 15, 12:02 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHumphreys, Issaquena, Sharkey, Warren, Yazoo58 min
Mar 15, 12:02 PM CDTTornado WarningJANCopiah, Lawrence, Lincoln, Simpson58 min
Mar 15, 12:31 PM CDTTornado WarningJANAttala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more59 min
Mar 15, 12:39 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatJANJefferson Davis, Lawrence, Marion66 min
Mar 15, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more4 hr
Mar 15, 12:47 PM CDTTornado Warning Considerable damage threatJANRankin, Scott, Simpson, Smith30 min
Mar 15, 12:48 PM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Mar 15, 12:52 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott27 min
Mar 15, 12:59 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore46 min
Mar 15, 1:26 PM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster2 hr
Mar 15, 1:28 PM CDTSevere Thunderstorm WarningJANCopiah, Lincoln, Simpson62 min
Mar 15, 1:30 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton60 min
Mar 15, 1:30 PM CDTTornado Warning Considerable damage threatJANCovington, Jones, Smith60 min
Mar 15, 1:32 PM CDTTornado Warning Considerable damage threatJANJefferson Davis, Lawrence, Marion58 min
Mar 15, 1:35 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster40 min
Mar 15, 1:42 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Mar 15, 1:55 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo65 min
Mar 15, 2:03 PM CDTTornado Warning Tornado observedJANCovington, Jefferson Davis, Jones57 min
Mar 15, 2:09 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper66 min
Mar 15, 2:11 PM CDTTornado WarningJANLowndes, Noxubee43 min
Mar 15, 2:14 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery, Webster46 min
Mar 15, 2:16 PM CDTTornado WarningJANKemper44 min
Mar 15, 2:26 PM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion64 min
Mar 15, 2:35 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Rankin, Simpson40 min
Mar 15, 2:35 PM CDTTornado Warning Tornado observedJANCovington, Jones, Smith26 min
Mar 15, 2:43 PM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more4 hr
Mar 15, 2:49 PM CDTTornado Warning Tornado observedJANLauderdale, Newton56 min
Mar 15, 2:51 PM CDTTornado WarningJANMarion24 min
Mar 15, 3:02 PM CDTTornado Warning Considerable damage threatJANCovington, Jasper, Jefferson Davis, Jones, Lamar, Smith58 min
Mar 15, 3:16 PM CDTTornado WarningJANJasper, Lauderdale, Newton25 min
Mar 15, 3:18 PM CDTFlash Flood WarningJANClarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more4 hr
Mar 15, 3:35 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion55 min
Mar 15, 3:43 PM CDTTornado WarningJANKemper, Noxubee26 min
Mar 15, 3:45 PM CDTTornado Warning Tornado observedConsiderable damage threatJANClarke, Jasper, Lauderdale, Newton, Smith60 min
Mar 15, 3:50 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.